# SDR USAASA00005

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Contaminated
- Location: Galley
- Part time: 3,088 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT-LAX - FLT 5 - EN ROUTE THE CREW REPORTED AN ELECTRICAL SMELL AND THE SMELL OF MELTING PLASTIC IN THE FORWARD GALLEY.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FORWARD OVEN FOR PLASTIC ON THE HEATING ELEMENT, AND PLACED THE FORWARD CHILLER ON MEL.  THE CHILLER WAS REPLACED DURING OVERNIGHT MAINTENANCE.  (M)
